# SDR CA040819005

- Difficulty date: July 21, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,116 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: 704A37642043
- Part serial: 382
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) OIL PRESSURE NO READING.  REPLACED ENGINE OIL PRESSURE SENSOR.
